Share This Article:

Poincaré Problem for Nonlinear Elliptic Equations of Second Order in Unbounded Domains

Abstract Full-Text HTML XML Download Download as PDF (Size:205KB) PP. 172-177
DOI: 10.4236/apm.2013.31A024    4,249 Downloads   6,411 Views   Citations
Author(s)    Leave a comment


In [1], I. N. Vekua propose the Poincaré problem for some second order elliptic equations, but it can not be solved. In [2], the authors discussed the boundary value problem for nonlinear elliptic equations of second order in some bounded domains. In this article, the Poincaré boundary value problem for general nonlinear elliptic equations of second order in unbounded multiply connected domains have been completely investigated. We first provide the formulation of the above boundary value problem and corresponding modified well posed-ness. Next we obtain the representation theorem and a priori estimates of solutions for the modified problem. Finally by the above estimates of solutions and the Schauder fixed-point theorem, the solvability results of the above Poincaré problem for the nonlinear elliptic equations of second order can be obtained. The above problem possesses many applications in mechanics and physics and so on.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

G. Wen, "Poincaré Problem for Nonlinear Elliptic Equations of Second Order in Unbounded Domains," Advances in Pure Mathematics, Vol. 3 No. 1A, 2013, pp. 172-177. doi: 10.4236/apm.2013.31A024.


[1] I. N. Vekua, “Generalized Analytic Functions,” Pergamon, Oxford, 1962.
[2] G. C. Wen and H. Begehr, “Boundary Value Problems for Elliptic Equations and Systems,” Longman Scientific and Technical Company, Harlow, 1990.
[3] A. V. Bitsadze, “Some Classes of Partial Differential Equations,” Gordon and Breach, New York, 1988.
[4] G. C. Wen, “Conformal Mappings and Boundary Value Problems,” Translations of Mathematics Monographs 106, American Mathematical Society, Providence, 1992.
[5] G. C. Wen, D. C. Chen and Z. L. Xu, “Nonlinear Complex Analysis and Its Applications,” Mathematics Monograph Series 12, Science Press, Beijing, 2008.
[6] G. C. Wen, “Approximate Methods and Numerical Analysis for Elliptic Complex Equations,” Gordon and Breach, Amsterdam, 1999.
[7] G. C. Wen, “Linear and Quasilinear Complex Equations of Hyperbolic and Mixed Type,” Taylor & Francis, London, 2002. doi:10.4324/9780203166581
[8] G. C. Wen, “Recent Progress in Theory and Applications of Modern Complex Analysis,” Science Press, Beijing, 2010.

comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.